# SDR SWAA2022102462271

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 53,834 hours, 32,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT R/H O/W EXIT LOCATION M01669 FAILED CAPACITY CHECK. / [01] REMOVED AND REPLACED BATTERY PACK AT R/H O/W EXIT LOCATION M01669 REFERENCING AMM 33-51-06. OPS CHECK GOOD.
